Originally Posted by JJ
Nope, no need to wean off. I took Lipitor and then good old Baycol years ago. After getting really sick I dumped them right in the garbage. Yes, your cholesterol will probaly go up but if you can control it with diet and exercise it will come back down.
Thanks for this info. My doctor, a woman, has just prescribed generic Zoloft, but according to my precautionary search results, it causes a terrible b.o., lasting at least 10 mo. of not taking it, and a newsletter says a whole list of 11 Statins are all dangerous, cause muscle weakness/pain, kidney damage, eye damage, etc., etc. And, the lab cholesterol report changed so suddenly, ( hadn't been bad at all, since I usually only eat chicken and fish for meat, but I am low thyroid and diabetic for a lot of years) I'm thinking very possibly it could be a lab error.
Thanks for the info that you can get your cholesterol back down by diet and exercise. Doctors sometimes get offended by our depending on the web so much, but our lives are in the balance, and no one doctor can keep up with absolutely everything. What's a tactful way to say let's wait a while on this? "Know you probably don't have time to do these web searches"? Or, I'm still searching for alternative meds.